# SDR AALA202312147247

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A320*
- Aircraft serial: 6271
- Aircraft time: 29,354 hours, 9,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER CHARGE LOW. SERVICED THE R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
